# SDR AALA982273

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FASTENER HOLE DAMAGED AT STATION 1070 STRINGER 28L.  INSTALLED DOUBLER IAW SRM 53-30-3 FIG 1 PAGE 5.  (M)
